She offerred a pain pump although I just was diagnosed with stomach colitis. The dilaudud 8 mg's didi the best of all and she won't write them. The PATCHES FALL OFF! I need advice and support from anyone with good advise.
11 Jan 2012
Hello and welcome to the site. The most likely reason she will not rx dilaudid is that it is one of the strongest pain meds out there and if you become tolerant of that, your choices of new pain meds are limited, maybe even exclusively to methadone. Dilaudid's nick name is hospital heroin or hillbilly heroin. It may sound like she is punishing you, but she's not, she is trying to keep you on something long acting that will work for as long as possible. I am just going to throw this out there and please don't be offended, when patients tell a dr that more than one pain option doesn't work, and they ask for the strongest med, it gives the appearance they are drug seeking, NOT that you are, but it leaves that impression with the dr. Have the dr and nurse you use help you trouble shoot why the patches will not stay on, this will make you seem compliant and if they truly won't and you are offed the pump, take it.
When you try the drs suggestions, it makes you look like you are trying to get better and they are more likely to give you something like dilaudud when you are in a flare up and really need it. Best of luck as i know pain sucks and you have pain. Keeping you in my prayers. Patti
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
with cash are being targeted by this new Bill. Isn't this patient profiling? I have to buy my pain meds with cash. So if I lived in Florida I ...
7 answers • 3 Oct 2010
I have been on Imuran for over a year now. I have currently been experiencing pains in the lower abdomen, just like period pains and not due for ...
1 answer • 29 May 2012
After many surgeries and diagnosis of IBD, Chrohns, Ulcerative Colitis and intestinal adhesions... I still have extreme pain, diarrhea, and a hard ...
4 answers • 14 Sep 2012
Got ulcerative crohns colitis and woke up with a very bad back so need pain relief
1 answer • 23 Jun 2014
... but at the same time I feel as though there is a new pain a little higher up almost like there is a pill stuck there. Is this normal? Its at a ...
0 answers • 23 Dec 2014